American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] V. Radchenko. Riemann integral of a random function and the parabolic equation with a general stochastic measure. Theor. Probability and Math. Statist. 87 (2013) 185-198.
Abstract, references, and article information
View Article: PDF

[2] Clément Hongler and Kalle Kytölä. Ising interfaces and free boundary conditions. J. Amer. Math. Soc. 26 (2013) 1107-1189.
Abstract, references, and article information
View Article: PDF

[3] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information
View Article: PDF

[4] Jing Chen and Zhijian Wu. Critical path for an optimal hedging strategy. Contemporary Mathematics 586 (2013) 117-124.
Book volume table of contents
View Article: PDF

[5] V. M. Radchenko. Cable equation with a general stochastic measure. Theor. Probability and Math. Statist. 84 (2012) 131-138.
Abstract, references, and article information
View Article: PDF

[6] V. M. Radchenko. Properties of integrals with respect to a general stochastic measure in a stochastic heat equation. Theor. Probability and Math. Statist. 82 (2011) 103-114.
Abstract, references, and article information
View Article: PDF

[7] V. P. Zubchenko. Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures. Theor. Probability and Math. Statist. 82 (2011) 11-26.
Abstract, references, and article information
View Article: PDF

[8] V. P. Zubchenko and Yu. S. Mishura. Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure. Theor. Probability and Math. Statist. 80 (2010) 47-59. MR 2541951.
Abstract, references, and article information
View Article: PDF

[9] Adam Osȩkowski. Maximal inequalities for continuous martingales and their differential subordinates. Proc. Amer. Math. Soc. 139 (2011) 721-734. MR 2736351.
Abstract, references, and article information
View Article: PDF

[10] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information
View Article: PDF

[11] V. M. Radchenko. Minimum variance hedging in a model with jumps at Poisson random times. Theor. Probability and Math. Statist. 78 (2009) 175-190. MR 2446858.
Abstract, references, and article information
View Article: PDF

[12] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information
View Article: PDF

[13] Yu. S. Mishura and S. V. Posashkov. Existence and uniqueness of the solution of a stochastic differential equation, driven by fractional Brownian motion with a stabilizing term. Theor. Probability and Math. Statist. 76 (2008) 131-139. MR 2368745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yu. V. Kozachenko and Yu. S. Mishura. Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. II. Theor. Probability and Math. Statist. 76 (2008) 59-76.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. O. Androshchuk. An estimate for the ruin probability in a model with variable premiums and with investments in a bond and several stocks. Theor. Probability and Math. Statist. 76 (2008) 1-13. MR 2368734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Peter M. Kotelenez. Itô and Stratonovich stochastic partial differential equations: Transition from microscopic to macroscopic equations. Quart. Appl. Math. 66 (2008) 539-564. MR 2445528.
Abstract, references, and article information
View Article: PDF

[17] Rodrigo Bañuelos and Prabhu Janakiraman. $L^p$--bounds for the Beurling--Ahlfors transform. Trans. Amer. Math. Soc. 360 (2008) 3603-3612. MR 2386238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yu. S. Mishura and S. A. Il'chenko. Stochastic integrals and stochastic differential equations with respect to the fractional Brownian field. Theor. Probability and Math. Statist. 75 (2007) 93-108. MR 2321184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Yu. V. Kozachenko and Yu. S. Mishura. Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. I. Theor. Probability and Math. Statist. 75 (2007) 51-64. MR 2321180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. V. Baev and B. V. Bondarev. On the ruin probability of an insurance company dealing in a $BS$-market. Theor. Probability and Math. Statist. 74 (2007) 11-23. MR 2336774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] T. O. Androshchuk. Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes. Theor. Probability and Math. Statist. 73 (2006) 19-29. MR 2213333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Yu. S. Mishura and S. V. Posashkov. Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion. Theor. Probability and Math. Statist. 73 (2006) 117-124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Mark C. Veraar. Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals. Proc. Amer. Math. Soc. 135 (2007) 1477-1486. MR 2276657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Georgii Shevchenko. Euler approximations of anticipating quasilinear stochastic differential equations. Theor. Probability and Math. Statist. 72 (2006) 167-175. MR 2168146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Anna Karczewska and Carlos Lizama. Regularity of solutions to stochastic Volterra equations with infinite delay. Proc. Amer. Math. Soc. 135 (2007) 531-540. MR 2255300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Yu. S. Mishura and S. A. Il'chenko. The Itô formula for fractional Brownian fields. Theor. Probability and Math. Statist. 69 (2004) 153-166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Nicolae Dinculeanu and Oana Mocioalca. Summable processes versus semimartingales. Proc. Amer. Math. Soc. 132 (2004) 3089-3095. MR 2063131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] G. W. Wasilkowski and H. Wozniakowski. On the complexity of stochastic integration. Math. Comp. 70 (2001) 685-698. MR 1697653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] William Hammack. Sharp maximal inequalities for stochastic integrals in which the integrator is a submartingale . Proc. Amer. Math. Soc. 124 (1996) 931-938. MR 1307522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2